Top
20
Doctor insights on: Loratadine Cause Violent Mood Swings Suicidal

Share
Dr. Mark Pack
1 doctor shared a insight

Mood (Definition)

Is how a patient says they feel, or how someone feels internally, versus how someone's mood appears, which is called "affect." if you say your mood is "happy, " and you appear to be so, we would say that your affect is congruent. If, however, you actually look really angry, we would say your mood is "happy" and ...Read more


2

2
I'm really concerned about my eractic mood swings i can go from feeling great full of energy excited and giggly to feeling lost worthless and suicidal?

I'm really concerned about my eractic mood swings i can go from feeling great full of energy excited and giggly to feeling lost worthless and suicidal?

Eval: Get a full psychiatric evaluation to determine what bothers you, and consider medication to take the edge off them symptoms. Next, get a referral to a reputable psychotherapist to discuss what your current emotional state and life experiences men to YOU. Meds and therapy together are the most optimal approach, for the most part. ...Read more

See 1 more doctor answer
3

3
I get severe mood swings every week or so -suicidal. What should I do?

I get severe mood swings every week or so -suicidal. What should I do?

See a therapist: Having severe mood swings & being suicidal, even just the thoughts, for a period of time-a wk. Or so, would suggest possible. Choices; my first choice would be to contact a mental health profess. & set an initial appt. To discuss in detail what has been happening; if you have had prior tx, outline the tx hx & the medications noting the name, dosage, & frequency; i would not suggest waiting. ...Read more

4

4
Help me please?, i would like to ask why I have horrible mood swings, suicidal thoughts but also have uncontrollable, almost, dangerous happiness?

Help me please?, i would like to ask why I have horrible mood swings, suicidal thoughts but also have uncontrollable, almost, dangerous happiness?

Mood swings: If you can't afford a therapist, please talk to your primary care provider right away. If you're feeling suicidal, call the national suicide prevention lifeline at 1-800-273-8255 right away. You need to speak to a live person. ...Read more

5

5
Why is it that i hate myself, have horrible mood swings and have suicidal thoughts, but with uncontrollable happiness?

This warrants: A comprehensive psychiatric evaluation. It is important to rule in/ out a mood disorder. Mood disorders are treatable. If you are having thoughts about killing yourself when you get this, get seen at nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the national suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433). ...Read more

7

7
Experiencing uncontrollable anger, mood-swings, loss of interest in life, suicidal thoughts?

Experiencing uncontrollable anger,  mood-swings, loss of interest in life, suicidal thoughts?

Seek help ASAP: It sounds that you need help asap. Find a professional -- psychologist and psychiatrist to help you manage your symptoms. If you feel that it's difficult to control your suicidal thoughts, or any of your symptoms are unmanageable, please dial 911 or go to the nearest emergency room, where staff will assess you and find you appropriate referrals. ...Read more

9

9
Prednisone for asthma,triggering mental side effects (suicidal, mood swings). Dr gave 5 days Worth. I cant continue. Is it ok to stop after one day?

Prednisone for asthma,triggering mental side effects (suicidal, mood swings). Dr gave 5 days Worth. I cant continue. Is it ok to stop after one day?

Pred side effects: Hi. Prednisone can have psychological effects. How is your breathing? Have you ever been intubated for your asthma? Do you have your asthma meds (glucocorticoid & beta-2 agonist inhalers?). Talk to your doctor. It may be OK to either stop or lower the dose for the rest of the course of prednisone. Don't forget, the outcome is the same whether you kill yourself or die from asthma. Be safe. Good luc ...Read more

10

10
Experiencing uncontrollable anger, panic attacks, mood-swings, loss of interest in life, suicidal thoughts?

Experiencing uncontrollable anger, panic attacks, mood-swings, loss of interest in life, suicidal thoughts?

See a psychiatrist: These may be symptoms of major depressive disorder or other psychiatric disorders. It is important to seek help from a psychiatrist or get a referral from your primary care doctor. Suicidal thoughts should be evaluated immediately. Call your doctor or go to an emergency room. ...Read more

See 1 more doctor answer
11

11
Experiencing uncontrollable anger, panic attacks, mood-swings, loss of interest in life, suicidal thoughts, what to do?

Experiencing uncontrollable anger, panic attacks, mood-swings, loss of interest in life, suicidal thoughts, what to do?

First things First.: You can call the national suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255). If you are suicidal please have a friend or relative drive you to the nearest emergency room or call 911 for transport. Help is available. If you aren't working with a psychiatrist that is a must. ...Read more

13

13
Took 50mg loratadine/day for hives. Stopped because of suicidal thoughts (read this is a rare symtom) now i'm in a 4-day-long anxiety attack.Thoughts?

Took 50mg loratadine/day for hives. Stopped because of suicidal thoughts (read this is a rare symtom) now i'm in a 4-day-long anxiety attack.Thoughts?

Different medication: 50 mg of Loratadine is far and above the recommended dose. Suicidal thoughts are a rare side effect but on a dose that high, you may also experience sedation. There are many other medications that can be used to treat hives and some of them (like hydroxyzine, doxepin, or amitryptiline) can have some affect on anxiety too. Those tend to be sedating however. Please talk to your doctor about this. ...Read more

14

14
Will taking different medications cause mood swings?

You question is: Not clear enough for anyone to answer. Which medications are you concerned about? ...Read more

15

15
Does methadone cause severe mood swings?

Possible: Any medication the works on the brain directly can have effects on mood. If the only new medication it the methadone, then there could be a connection. ...Read more

16

16
Does asthma cause mood swings?

Does asthma cause mood swings?

No...but...: No...But the medications you take for asthma can have an affect on your mood per say. Albuterol can make you anxious. Steroids can make you moody as well. Asthma as a disease process itself though does not cause mood swings. If you have a bad case of asthma and you feel sick a lot...That can make you feel moody. ...Read more

See 1 more doctor answer
17

17
What causes mood swings due to pms?

What causes mood swings due to pms?

Not Clear: Some amount of mood change in the pre-menstrual period is normal. And changing hormone levels seem associated with mood swings (for instance around the time of menopause). How that works is not clear. It is clear that if you add a little bit of depression to the normal variability of mood, you can end up with really bad pms. Serotonin drugs given right then help. ...Read more

18

18
Does valacyclovir cause mood swings?

Does valacyclovir cause mood swings?

A common side effect: Emotional disturbances are common side effects of this medication. Hopefully, your need for it is quite short-term and you will enjoy your moods stabilizing rapidly. Talk with your prescribing physician about this especially if you will be on the medication awhile. Good luck. ...Read more

19

19
Does social anxiety cause mood swings?

Does social anxiety cause mood swings?

Anything distressing: Can contribute to feeling depressed, especially if you can't find a way to relieve the distress. Learn to manage the anxiety with relaxation training and cognitive therapy by talking to a mental health professional. ...Read more

See 1 more doctor answer
Dr. Alan Ali
303 doctors shared insights

Emotional Instability (Definition)

Emotional instability is a clinical finding in which a person's mood either varies significantly over time between various emotions or a person frequently experiences a strong emotion like ...Read more


Dr. Caroline Cribari
342 doctors shared insights

Mood Changes (Definition)

Perhaps you are asking about severe and sudden changes in mood that do not correspond to the current situation? If so, this might indicate a ...Read more